# SDR 08FDEA03851

- Difficulty date: September 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 30,062 hours, 6,929 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: AEA7053502
- Condition: Cracked
- Location: Bs 1259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN, 1 OFF FRAME ATTACHMENT BRACKET AT APPROX FRAME STA 1259   LONGERON 15 FOUND CRACKED.  NEW FRAME ATTACHMENT BRACKET FABRICATED AS PER EA 1-5740-122552, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
